Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/24110
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLeistner, T.en
dc.date.issued2006en
dc.identifier.citationDifferential Geometry and its Applications, 2006; 24(5):458-478en
dc.identifier.issn0926-2245en
dc.identifier.urihttp://hdl.handle.net/2440/24110-
dc.language.isoenen
dc.publisherElsevier Science BVen
dc.subjectholonomy groups; conformal holonomy; C-spaces; Lorentzian manifolds; plane wavesen
dc.titleConformal holonomy of C-spaces, Ricci-flat, and Lorentzian manifoldsen
dc.typeJournal articleen
dc.identifier.rmid0020061259en
dc.identifier.doi10.1016/j.difgeo.2006.04.008en
dc.identifier.pubid52404-
pubs.library.collectionPure Mathematics publicationsen
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidLeistner, T. [0000-0002-8837-5215]en
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.